MAUDE Adverse Event Report: EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Codes Structural Problem (2506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: serial #: (b)(6), catalog #: 320-10-05 - equinoxe reverse tray adapter plate tray +5 serial# unknown, catalog # 300-01-15 - equinoxe, humeral stem primary, press fit 15mmserial #: (b)(6), catalog #: 320-15-05 - eq rev locking screw, serial #: (b)(6), catalog #: 320-02-42 - rs expanded glenosphere 42mm, +4mm offset, serial #: (b)(6), catalog #: 320-20-00 - eq reverse torque defining screw kit.Multiple mdr reports were filed for this event, please see associated report: 1038671-2023-00030.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported by an equinoxe shoulder clinical study, approximately 48 months post initial right side reverse total shoulder arthroplasty, the patient reported sitting and reaching out and then experienced sudden pain.Subsequently, 6 days after the onset of the pain, the patient underwent a right shoulder revision procedure.Post operatively it was noted to be humeral tray disassociation.Patient was revised with standard humeral stem, torque screw, humeral tray, humeral liner, glenosphere and glenosphere locking screw.The patient outcome was reported as resolved.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4, g3, g4, h4.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g3, h6, h11.Mdr section codes updated/corrected: a, b, g.The revision may have been the result of not replacing the humeral stem during the first revision due to humeral tray/torque screw disassociation, which may have led to implanting a new torque defining screw into a humeral stem with damaged threads.This deformation likely did not allow for the new torque screw to be fully seated during the first revision surgery, resulting in the torque defining screw backing out of the humeral stem and subsequently the humeral tray disassociating from the humeral stem.However, this cannot be confirmed as the devices were not returned for evaluation and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22437449
Report Number1038671-2025-02428
Device Sequence Number3151494
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer07/14/2025
10/10/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/14/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale
Patient RaceWhite